# SDR LR7A2024032803408

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Lwr
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH LOWER CENTER WING SKIN PANEL AND STRINGER WITH A HOLE AT FS548, CWS81R, WL257. / REPAIRED IAW LAC MEA 382-57-24-028.    NR# 1001102563.
